{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:41:48Z","timestamp":1786650108583,"version":"build-2736575974"},"reference-count":13,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2015,10]]},"abstract":"<jats:p>Imatinib is a tyrosine kinase inhibitor approved as a first line treatment for chronic myeloid leukemia and gastrointestinal stromal tumors. Usually the drug is well-tolerated with hematological adverse effects being most commonly seen. Dermatological side effects are seen in 9.5-69% of patients on imatinib; majority of which are minor and self-limiting. We, hereby, report a case series of erythroderma occurring secondary to imatinib in two patients with chronic myeloid leukemia. Both the patients improved upon the discontinuation of the drug. The literature review revealed only six probable cases of erythroderma due to imatinib. So, this case series is being reported for the rarity of this adverse effect of imatinib.<\/jats:p>","DOI":"10.4103\/0973-1482.157341","type":"journal-article","created":{"date-parts":[[2016,2,19]],"date-time":"2016-02-19T00:48:49Z","timestamp":1455842929000},"page":"993-996","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":4,"title":["Imatinib mesylate induced erythroderma: A rare case series"],"prefix":"10.4103","volume":"11","author":[{"given":"Sumir","family":"Kumar","sequence":"first","affiliation":[{"name":"Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bharat Bhushan","family":"Mahajan","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sandeep","family":"Kaur","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raja Paramjeet Singh","family":"Banipal","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amarbir","family":"Singh","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2016,2,15]]},"reference":[{"key":"R1-20260109","doi-asserted-by":"crossref","first-page":"329","DOI":"10.1159\/000073102","article-title":"Imatinib (STI-571)-induced exfoliative dermatitis in a Saudi patient with deck chair sign","volume":"207","author":"Banka","year":"2003","journal-title":"Dermatology"},{"key":"R2-20260109","doi-asserted-by":"crossref","first-page":"174","DOI":"10.2340\/00015555-0015","article-title":"Imatinib-induced erythroderma in a patient with chronic myeloid leukemia","volume":"86","author":"Oztas","year":"2006","journal-title":"Acta Derm Venereol"},{"key":"R3-20260109","doi-asserted-by":"crossref","first-page":"193","DOI":"10.1111\/j.1440-0960.2007.00384.x","article-title":"Imatinib-induced erythroderma","volume":"48","author":"Mathew","year":"2007","journal-title":"Australas J Dermatol"},{"key":"R4-20260109","doi-asserted-by":"crossref","first-page":"408","DOI":"10.4103\/0378-6323.95491","article-title":"Imatinib mesylate induced erythroderma","volume":"78","author":"Sanghavi","year":"2012","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R5-20260109","doi-asserted-by":"crossref","first-page":"634","DOI":"10.4103\/0253-7613.121386","article-title":"A rare case of imatinib-induced erythroderma","volume":"45","author":"Verma","year":"2013","journal-title":"Indian J Pharmacol"},{"key":"R6-20260109","doi-asserted-by":"crossref","first-page":"271","DOI":"10.1634\/theoncologist.9-3-271","article-title":"Indications for imatinib mesylate therapy and clinical management","volume":"9","author":"Guilhot","year":"2004","journal-title":"Oncologist"},{"key":"R7-20260109","doi-asserted-by":"crossref","first-page":"11410","DOI":"10.1073\/pnas.96.20.11410","article-title":"Platelet-derived growth factor beta receptor regulates interstitial fluid homeostasis through phosphatidylinositol-3\u2032 kinase signaling","volume":"96","author":"Heuchel","year":"1999","journal-title":"Proc Natl Acad Sci U S A"},{"key":"R8-20260109","doi-asserted-by":"crossref","first-page":"2483","DOI":"10.1002\/cncr.11812","article-title":"Imatinib mesylate causes hypopigmentation in the skin","volume":"98","author":"Tsao","year":"2003","journal-title":"Cancer"},{"key":"R9-20260109","doi-asserted-by":"crossref","first-page":"57","DOI":"10.1159\/000051705","article-title":"Acute generalized exanthematous pustulosis associated with STI571 in a patient with chronic myeloid leukemia","volume":"203","author":"Brouard","year":"2001","journal-title":"Dermatology"},{"key":"R10-20260109","doi-asserted-by":"crossref","first-page":"3","DOI":"10.1172\/JCI9083","article-title":"Lessons learned from the development of an abl tyrosine kinase inhibitor for chronic myelogenous leukemia","volume":"105","author":"Druker","year":"2000","journal-title":"J Clin Invest"},{"key":"R11-20260109","first-page":"538","article-title":"Imatinib-induced erythroderma mediated by an unusual non-dose-dependent mechanism","volume":"17","author":"Vano-Galvan","year":"2007","journal-title":"Eur J Dermatol"},{"key":"R12-20260109","doi-asserted-by":"crossref","first-page":"216","DOI":"10.1016\/S1081-1206(10)60016-6","article-title":"Desensitization to imatinib in patients with leukemia","volume":"97","author":"Nelson","year":"2006","journal-title":"Ann Allergy Asthma Immunol"},{"key":"R13-20260109","doi-asserted-by":"crossref","first-page":"470","DOI":"10.2174\/138920009788897975","article-title":"Tyrosine kinase inhibitors-A review on pharmacology, metabolism and side effects","volume":"10","author":"Hartmann","year":"2009","journal-title":"Curr Drug Metab"}],"container-title":["Journal of Cancer Research and Therapeutics"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/01363817-201511040-00067","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:02:43Z","timestamp":1786647763000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/01363817-201511040-00067"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,10]]},"references-count":13,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2015]]}},"URL":"https:\/\/doi.org\/10.4103\/0973-1482.157341","relation":{},"ISSN":["0973-1482","1998-4138"],"issn-type":[{"value":"0973-1482","type":"print"},{"value":"1998-4138","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,10]]}}}